Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Protected sex, viral fever, rashes on hands, right arm. HIV rash?

Dear Sir I had protected intercourse around 3 weeks back. last week due to exessive physical exercise and turbulent weather I contracted viral. Now I have recovered from viral however I have devolped rashes on my hand . I am scared that they might be HIV rash. These rashes though wide spread on the right arm are not brown in colour as described in various blog pertaining to HIV rashes. Please suggest
Asked On : Mon, 17 Sep 2012
Answers:  2 Views:  295
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
HIV AIDS Specialist 's  Response

Viral fever especially is common after a turbulent weather. Rashes also are not uncommon with viral fever and also may occur as allergic manifestation of some drug you had taken for the same.
If your sex is protected throughout the action then you need not worry. If you have doubt about the condom being torn, then better you go for a HIV blood check up after 2-3 months of your contact. Otherwise you can go for a DNA HIV PCR which by this time will be sensitive and will tell your status of infection.
Good luck to you.
Dr SM.
Answered: Fri, 28 Sep 2012
I find this answer helpful
HIV AIDS Specialist Dr. (Prof). Ram's  Response
dear Thealx
it doesnot seem you have HIV as it is a protected sex your symptoms are due to post viral dermatitis or alergant manifestation take a study whether your partner HIV positive or not
Answered: Sun, 28 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor